# SDR U30A200200034

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 1,973 hours, 596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN EWR AFTER FLT 257, LEFT FORWARD PAX/CREW ENTRANCE DOOR (L1) GUST LOCK FAILED TO ENGAGE.  UPON FURTHER INSPECTION, FOUND DEBRIS IN DOOR GAS ROD BUSHING (WHICH CAUSED ROD TO BIND ON BUSHING).  CLEARED DEBRIS AND FREED UP DOOR GAS ROD AND GUST LOCK MECHANISM OPERATED NORMALLY.  OPERATIONALLY CHECKED THE OPENINING IAW AMM 52-10-00-010-001 AND THE CLOSING IAW AMM 52-10-00-410-001.  AIRCRAFT RETURNED TO SERVICE.
